Journal article icon

Journal article

LINE-STRENGTH GRADIENTS IN ELLIPTIC GALAXIES

Publication status:
Published

Actions


Authors


Journal:
IAU SYMPOSIA
Issue:
127
Pages:
441-442
Publication date:
1987-01-01
ISSN:
0074-1809
Source identifiers:
373843
Pubs id:
pubs:373843
UUID:
uuid:655ded40-ad9d-46f2-a363-a34196dd5b29
Local pid:
pubs:373843
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP